# SDR AALA20130402010

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 79,265 hours, 36,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN:  CORROSION ON SEAT TRACK NUMBER 3 AROUND OUTBOARD FASTENER HOLES BETWEEN STATIONS 1174 TO 1231, UNDER NUT CLIPS.  INSTALLED NEW SECTION OF SEAT TRACK FROM STATIONS 1165 TO 1309 PER AARD 51-00-05-1.
